Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 58, NWS Houston/Galveston, TX

May 29, 2021Brazoria County, Texas

NWS Houston/Galveston, TX issued this river flood warning at May 29, 2021, 9:45 AM CDT for Brazoria County, Texas. It took effect at May 29, 2021, 2:00 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2021, 9:45 AM CDT (14:45 UTC)
In effect from
May 29, 2021, 2:00 PM CDT
Expired
May 30, 2021, 10:25 PM CDT
In force
32 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

County Brazoria County, TX

The radar

The Houston radar (KHGX), 71 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Bernard River near Old Ocean (OCNT2).

Action stage
5 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08117705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

910 
WGUS44 KHGX 291445
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
945 AM CDT Sat May 29 2021

...The National Weather Service in Houston/Galveston TX has issued a 
Flood Warning for the following rivers in Texas...

  San Bernard River near Sweeny affecting Brazoria County.

For the San Bernard River...including Sweeny...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 945 PM CDT.

&&


TXC039-300245-
/O.NEW.KHGX.FL.W.0058.210529T1900Z-210531T0900Z/
/OCNT2.1.ER.210529T1900Z.210530T1200Z.210531T0300Z.NO/
945 AM CDT Sat May 29 2021

The National Weather Service in League City has issued a

* Flood Warning for
  the San Bernard River near Sweeny.
* From this afternoon to late Sunday night.
* At 8:45 AM CDT Saturday the stage was 6.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 8.1 feet tomorrow morning. It will then 
  fall below flood stage late tomorrow evening.
* Impact...At 7.5 feet, Lazy G RV Boat Ramp takes on water.
* Flood History...This crest compares to a previous crest of 7.4 
  feet on 12/14/2018.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$
5 follow-up statements
225 
WGUS44 KHGX 291941
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
241 PM CDT Sat May 29 2021

...The Flood Warning is extended for the following rivers in Texas...

  San Bernard River near Sweeny affecting Brazoria County.

For the San Bernard River...including Sweeny...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 245 AM CDT.

&&


TXC039-300745-
/O.EXT.KHGX.FL.W.0058.000000T0000Z-210531T1030Z/
/OCNT2.1.ER.210529T1803Z.210530T1200Z.210531T0430Z.NO/
241 PM CDT Sat May 29 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the San Bernard River near Sweeny.
* Until late Sunday night.
* At 1:45 PM CDT Saturday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:45 PM CDT Saturday was 7.1 feet.
* Forecast...The river will rise to 8.1 feet tomorrow morning. It 
  will then fall below flood stage late tomorrow evening to 4.6 feet 
  and begin rising again early Wednesday morning. It will rise to 
  4.7 feet early Thursday morning. It will then fall again and 
  remain below flood stage.
* Impact...At 7.5 feet, Lazy G RV Boat Ramp takes on water.
* Flood History...This crest compares to a previous crest of 7.4 
  feet on 12/14/2018.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$
929 
WGUS84 KHGX 300210
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
910 PM CDT Sat May 29 2021

...The Flood Warning continues for the following rivers in Texas...

  San Bernard River near Sweeny affecting Brazoria County.

  San Bernard River near Boling affecting Wharton, Fort Bend and 
  Brazoria Counties.

For the San Bernard River...including East Bernard, Sweeny, Boling...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 915 AM CDT.

&&


TXC039-301415-
/O.EXT.KHGX.FL.W.0058.000000T0000Z-210531T0834Z/
/OCNT2.1.ER.210529T1803Z.210530T1200Z.210531T0234Z.NO/
910 PM CDT Sat May 29 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the San Bernard River near Sweeny.
* Until late Sunday night.
* At 8:45 PM CDT Saturday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 PM CDT Saturday was 7.9 feet.
* Forecast...The river will rise to 8.5 feet tomorrow morning. It 
  will then fall below flood stage late tomorrow evening to 4.4 feet 
  and begin rising again Wednesday morning. It will rise to 4.5 feet 
  Wednesday evening. It will then fall again and remain below flood 
  stage.
* Impact...At 9.0 feet, Water is over the mid level walkway at the 
  Phillips Terminal near Sweeny.
* Flood History...This crest compares to a previous crest of 7.4 
  feet on 12/14/2018.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$

TXC039-157-481-301415-
/O.EXT.KHGX.FL.W.0028.000000T0000Z-210531T0112Z/
/BOLT2.1.ER.210518T1218Z.210525T0215Z.210530T1312Z.NO/
910 PM CDT Sat May 29 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the San Bernard River near Boling.
* Until Sunday evening.
* At 8:46 PM CDT Saturday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:46 PM CDT Saturday was 19.5 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 14.7 feet Thursday 
  evening.
* Impact...At 18.0 feet, Minor lowland flooding begins upstream from 
  gage. Minor backwater flooding up Peach Creek in Wharton County 
  threatens low lying areas.
* Flood History...This crest compares to a previous crest of 19.1 
  feet on 02/05/2005.

&&


                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Sun   Mon   Tue          

San Bernard River
Boling           18.0  19.1  Sat 8 pm CDT 17.2  15.6  16.2         





&&

LAT...LON 2940 9592 2930 9584 2913 9566 2913 9577
      2930 9595 2940 9605

$$
315 
WGUS84 KHGX 301437
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
937 AM CDT Sun May 30 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  San Bernard River near Boling affecting Wharton, Fort Bend and 
  Brazoria Counties.

...The Flood Warning continues for the following rivers in Texas...

  San Bernard River near Sweeny affecting Brazoria County.

  Trinity River at Riverside affecting Walker, San Jacinto, Polk 
  and Trinity Counties.

  Trinity River near Moss Bluff affecting Chambers and Liberty 
  Counties.

For the Trinity River...including Crockett, Riverside, Goodrich, 
Romayor, Liberty, Moss Bluff...Major flooding is forecast.
For the San Bernard River...including East Bernard, Sweeny, Boling...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 1045 AM CDT.

&&


TXC039-157-481-301545-
/O.CAN.KHGX.FL.W.0028.000000T0000Z-210530T1437Z/
/BOLT2.1.ER.210518T1218Z.210525T0215Z.210530T1312Z.NO/
937 AM CDT Sun May 30 2021

...The Flood Warning for the San Bernard River near Boling has been 
cancelled...

The Flood Warning is cancelled for
  the San Bernard River near Boling.
* At 9:00 AM CDT Sunday the stage was 18.0 feet.
* Forecast...The river has fallen below flood stage. A rise to close 
  to flood stage is possible around Wednesday morning.

&&


                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Mon   Tue   Wed          

San Bernard River
Boling           18.0  18.0  Sun 9 am CDT 16.0  16.8  17.8         





&&

LAT...LON 2940 9592 2930 9584 2913 9566 2913 9577
      2930 9595 2940 9605

$$

TXC039-310100-
/O.EXT.KHGX.FL.W.0058.000000T0000Z-210531T0051Z/
/OCNT2.1.ER.210529T1803Z.210530T0530Z.210530T1851Z.NO/
937 AM CDT Sun May 30 2021

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the San Bernard River near Sweeny.
* Until this evening.
* At 8:45 AM CDT Sunday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CDT Sunday was 8.0 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 3.9 feet Friday morning.
* Impact...At 7.5 feet, Lazy G RV Boat Ramp takes on water.
* Flood History...This crest compares to a previous crest of 7.4 
  feet on 12/14/2018.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$

TXC373-407-455-471-310245-
/O.CON.KHGX.FL.W.0031.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.210519T0850Z.210527T2200Z.000000T0000Z.NO/
937 AM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Riverside.
* Until further notice.
* At 8:30 AM CDT Sunday the stage was 135.2 feet.
* Flood stage is 133.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Sunday was 135.5 feet.
* Forecast...The river is expected to slowly fall but remain above 
  flood stage at 134.4 feet on Friday morning.
* Impact...At 135.0 feet, Minor lowland flooding continues as 
  significant backwater up Thomas Lake floods the lowest areas in 
  the Green Rich Shore Subdivision in Walker County with the boat 
  ramp completely inundated. The lowest lying areas in the Deep 
  River Plantation Subdivision and FM 980 northwest of Riverside are 
  threatened.
* Flood History...This crest compares to a previous crest of 135.1 
  feet on 10/30/2009.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Mon   Tue   Wed          

Trinity River
Riverside    133.5 135.2 Sun 8 am CDT 134.9 134.8 134.7        





&&

LAT...LON 3097 9584 3096 9562 3093 9528 3082 9528
      3087 9562 3088 9584

$$

TXC071-291-310245-
/O.CON.KHGX.FL.W.0021.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.210515T1400Z.210530T1330Z.000000T0000Z.NO/
937 AM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River near Moss Bluff.
* Until further notice.
* At 8:30 AM CDT Sunday the stage was 14.3 feet.
* Flood stage is 12.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Sunday was 14.3 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at around 14.3 feet through Thursday night.
* Impact...At 15.2 feet, Moderate lowland flooding begins in the 
  vicinity of the gage.
* Flood History...This crest compares to a previous crest of 14.3 
  feet on 02/10/1992.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Mon   Tue   Wed          

Trinity River
Moss Bluff   12.2  14.3  Sun 8 am CDT 14.3  14.3  14.3         





&&

LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487

$$
934 
WGUS84 KHGX 302051
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
351 PM CDT Sun May 30 2021

...The Flood Warning is extended for the following rivers in Texas...

  San Bernard River near Sweeny affecting Brazoria County.

...The Flood Warning continues for the following rivers in Texas...

  San Bernard River Near East Bernard affecting Wharton, Fort Bend, 
  Austin and Colorado Counties.

  Trinity River at Riverside affecting Walker, San Jacinto, Polk 
  and Trinity Counties.

  Trinity River at Liberty affecting Liberty County.

  Trinity River near Moss Bluff affecting Chambers and Liberty 
  Counties.

For the Trinity River...including Crockett, Riverside, Goodrich, 
Romayor, Liberty, Moss Bluff...Moderate flooding is forecast.
For the San Bernard River...including East Bernard, Sweeny, Boling...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM CDT.

&&


TXC015-089-157-481-310900-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-210602T0200Z/
/EBBT2.1.ER.210530T1210Z.210530T2000Z.210601T1400Z.UU/
351 PM CDT Sun May 30 2021

...The Flood Warning is now in effect until late Tuesday evening...

The Flood Warning continues for
  the San Bernard River Near East Bernard.
* Until Tuesday evening.
* At 3:00 PM CDT Sunday the stage was 19.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:00 PM CDT Sunday was 19.0 feet.
* Forecast...The river is expected to rise to around 19.3 feet late 
  tonight through early tomorrow morning then begin a gradual fall 
  to below flood stage around Tuesday evening and continue to fall 
  to around 14.2 feet Friday afternoon.
* Impact...At 17.0 feet, Minor lowland flooding begins in the 
  vicinity of the gage with minor roads along the river inundated.  
  Backwater flooding up Britt Branch and Bratcher Slough begins.
* Flood History...This crest compares to a previous crest of 18.9 
  feet on 05/29/2014.


&&

LAT...LON 2970 9625 2970 9605 2940 9592 2940 9605
      2952 9611

$$

TXC039-310400-
/O.EXT.KHGX.FL.W.0058.000000T0000Z-210531T0353Z/
/OCNT2.1.ER.210529T1803Z.210530T0530Z.210530T2153Z.NO/
351 PM CDT Sun May 30 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  the San Bernard River near Sweeny.
* Until this evening.
* At 2:45 PM CDT Sunday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:45 PM CDT Sunday was 8.0 feet.
* Forecast...The river is expected to fall below flood stage early 
  this evening and continue falling to around 5.1 feet around 
  Thursday afternoon.
* Impact...At 7.5 feet, Lazy G RV Boat Ramp takes on water.
* Flood History...This crest compares to a previous crest of 7.4 
  feet on 12/14/2018.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$

TXC373-407-455-471-310900-
/O.CON.KHGX.FL.W.0031.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.210519T0850Z.210527T2200Z.000000T0000Z.NO/
351 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Riverside.
* Until further notice.
* At 3:30 PM CDT Sunday the stage was 135.1 feet.
* Flood stage is 133.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:30 PM CDT Sunday was 135.4 feet.
* Forecast...The river is expected to fall to 134.3 feet Friday 
  morning.
* Impact...At 135.0 feet, Minor lowland flooding continues as 
  significant backwater up Thomas Lake floods the lowest areas in 
  the Green Rich Shore Subdivision in Walker County with the boat 
  ramp completely inundated. The lowest lying areas in the Deep 
  River Plantation Subdivision and FM 980 northwest of Riverside are 
  threatened.
* Flood History...This crest compares to a previous crest of 135.1 
  feet on 10/30/2009.

&&


             Fld   Observed           Forecasts (1 pm CDT)     
Location     Stg   Stg   Day/Time     Mon   Tue   Wed          

Trinity River
Riverside    133.5 135.1 Sun 3 pm CDT 134.9 134.7 134.5        





&&

LAT...LON 3097 9584 3096 9562 3093 9528 3082 9528
      3087 9562 3088 9584

$$

TXC291-310900-
/O.CON.KHGX.FL.W.0027.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.000000T0000Z.210530T1315Z.000000T0000Z.NO/
351 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Liberty.
* Until further notice.
* At 3:15 PM CDT Sunday the stage was 28.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:15 PM CDT Sunday was 29.0 feet.
* Forecast...The river is expected to fall to 26.8 feet Friday 
  morning.
* Impact...At 29.0 feet, Major lowland flooding begins as homes in 
  several subdivisions above Liberty begin flooding. Extensive 
  flooding over much of Liberty County can be expected with each 
  incremental rise in the river.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 06/19/1973.

&&


             Fld   Observed           Forecasts (1 pm CDT)     
Location     Stg   Stg   Day/Time     Mon   Tue   Wed          

Trinity River
Liberty      26.0  28.9  Sun 3 pm CDT 28.9  28.9  28.9         





&&

LAT...LON 3027 9475 2996 9470 2996 9487 3027 9489

$$

TXC071-291-310900-
/O.CON.KHGX.FL.W.0021.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.210515T1400Z.210530T2000Z.000000T0000Z.NO/
351 PM CDT Sun May 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River near Moss Bluff.
* Until further notice.
* At 3:30 PM CDT Sunday the stage was 14.3 feet.
* Flood stage is 12.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:30 PM CDT Sunday was 14.3 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 14.3 feet through Friday morning.
* Impact...At 15.2 feet, Moderate lowland flooding begins in the 
  vicinity of the gage.
* Flood History...This crest compares to a previous crest of 14.3 
  feet on 02/10/1992.

&&


             Fld   Observed           Forecasts (1 pm CDT)     
Location     Stg   Stg   Day/Time     Mon   Tue   Wed          

Trinity River
Moss Bluff   12.2  14.3  Sun 3 pm CDT 14.3  14.3  14.3         





&&

LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487

$$
054 
WGUS84 KHGX 310325
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
1025 PM CDT Sun May 30 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  San Bernard River near Sweeny affecting Brazoria County.

TXC039-310430-
/O.CAN.KHGX.FL.W.0058.000000T0000Z-210531T0325Z/
/OCNT2.1.ER.210529T1803Z.210530T0530Z.210530T2153Z.NO/
1025 PM CDT Sun May 30 2021

...The Flood Warning for the San Bernard River near Sweeny has been 
cancelled...

The Flood Warning is cancelled for
  the San Bernard River near Sweeny.
* At 9:45 PM CDT Sunday the stage was 6.9 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 PM CDT Sunday was 8.0 feet.
* Forecast...The river is expected to fall to 5.2 feet Tuesday 
  morning. Following that, another rise in river level is expected 
  above bankfull but below minor flood through Thursday morning.


&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 6:51 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 29, 6:51 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
651 AM CDT Sat May 29 2021

.AVIATION [12Z TAF Issuance]...

Convection remains situated well to the west of all terminals,
and this should continue to be the case over the next several
hours. Furthermore, last night's gusty winds have become light and
variable with the offshore departure of showers and storms along
with the associated localized area of low pressure. VFR decks are
likely to persist through the day, though another round of showers
and storms should begin to develop by late morning/early
afternoon and expand in coverage through late afternoon. While any
prolonged category restrictions aren't expected until the
evening/overnight hours (where MVFR cigs are expected), temporary
visibility reductions due to precipitation are possible. Expect
increasing east/southeasterly winds to develop tomorrow.

Cady

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT Sat May 29 2021/

SHORT TERM [Tonight Through Sunday Night]...

With the line of showers and storms that impacted SE TX this
evening now having advanced offshore, lighter winds and broken
clouds have developed across the area. We're continuing to monitor
the progression of an MCS with embedded strong thunderstorms to
the northwest of the San Antonio metro. While HiRes models and
radar trends continue to point to this feature largely tracking
west of our region, it's possible that some locations within the
western/southwestern zones will see another brief round of
showers and storms this morning.

The main weather focus for today will be the slow approach of a
weak surface cold frontal boundary, which should allow for some
additional showers and storms to develop this afternoon. While
moisture availability should be fairly plentiful (total PWs of
1.5-1.75in) and surface instability/mid-level lapse rates should
be favorable for convective development, a lack of strong forcing
should inhibit strong to severe storms.

Easterly winds and the in the wake of the advancing boundary
should result in a drier and slightly cooler Sunday. High
temperatures should max out in the low to mid 80s, with winds
remaining relatively light. As the aforementioned surface high
drifts to the east later on Sunday, we'll start to see a
redevelopment of south to southeasterly winds by the evening. This
should bring about increasing moisture and set the stage for a
wetter week ahead.

Cady

LONG TERM [Monday Through Saturday]...

If you're planning on being outdoors on Memorial Day, the weather
will be in your favor! Afternoon temperatures will reach the mid 80s
underneath mostly cloudy skies with a southeasterly breeze. For our
northern counties (mainly towards the Brazos Valley) there will be a
slight chance of afternoon showers/thunderstorms. The rest of the
region will get their fair share of PoPs going into rest of the
week. The weak upper-level ridge that builds in over the early half
of the weekend will gradually become replaced by a deep upper-level
trough that digs down towards the Baja Peninsula. The GFS and ECMWF
are in agreement on a cutoff low developing within this trough in
the mid-levels towards the middle of next week. This will keep the
subtropical jet active over the region and send numerous shortwaves
throughout the week.

With PW values remaining in the 1.5"-1.8" range due to persistent
onshore flow and CAPE values in the 1500-2000 J/kg range, PVA from
the shortwaves will have plenty of moisture and instability to lift.
As a result, showers and thunderstorms become a prominent feature in
the grids for southeast TX with PoPs remaining above 20-30%
throughout most of the period from Tuesday through Saturday. You'll
definitely want to keep an umbrella on hand throughout this week as
we head into yet another wet pattern. Enjoy the dry conditions on
Sunday and Monday while you can. The good news is those that receive
rainfall will get a temporary relief from the heat! Small victories?
Afternoon temperatures throughout the early half of next week will
top out in the mid 80s with upper 80s towards the end of the week.
Remember the persistent onshore flow? The steady southerly to
southeasterly winds throughout the week will keep the humid
conditions in place, so heat index values are expected to gradually
increase next week. While high temperatures in the 90s are not in
the forecast, it'll feel like the 90s (not the decade unfortunately)
in the afternoon hours.

Batiste

MARINE...

Scattered showers and storms continue to advance offshore, with
winds remaining gusty and variable. A Small Craft Advisory remains
in effect through 11 AM, with winds expected to quickly diminish
by early afternoon. The approach of a surface cold frontal
boundary will bring another chance of showers and storms to the
bays and waters today, though neither widespread coverage nor
severe weather is anticipated. In the wake of the boundary's
departure, a return to moderate onshore flow is expected. By
Tuesday, rain chances will be on the increase again as the first
of a series of upper-level disturbances traverses the region.

Cady

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      84  68  84  68  85 /  40  10  10   0  20
Houston (IAH)              85  69  84  69  85 /  50  10  10   0  10
Galveston (GLS)            82  74  81  76  82 /  40  10  10   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 11 AM CDT this morning for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Galveston Bay...Matagorda Bay...
     Waters from Freeport to Matagorda Ship Channel TX from 20
     to 60 NM...Waters from High Island to Freeport TX from 20
     to 60 NM.

&&

Discussion...99
Aviation/Marine...99

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:07 PM CDTFlash Flood WarningHGXBurleson83 min
May 28, 7:35 PM CDTAreal Flood AdvisoryHGXBurleson, Washington115 min
May 28, 8:32 PM CDTAreal Flood WarningHGXBurleson6 hr
May 28, 8:38 PM CDTSpecial Weather StatementHGXAustin, Colorado37 min
May 28, 9:02 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington43 min
May 28, 9:32 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington87 min
May 28, 9:39 PM CDTSpecial Weather StatementHGXAustin, Colorado, Waller51 min
May 28, 10:00 PM CDTRiver Flood WarningHGXBurleson, Washington26 hr
May 28, 10:00 PM CDTSpecial Weather StatementHGXFort Bend, Waller30 min
May 28, 10:33 PM CDTSpecial Weather StatementHGXFort Bend42 min
May 28, 10:42 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Waller33 min
May 28, 10:59 PM CDTAreal Flood WarningHGXAustin, Colorado, Washington6 hr
May 28, 11:03 PM CDTAreal Flood WarningHGXAustin, Colorado, Waller6 hr
May 28, 11:06 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Waller, Wharton3 hr
May 28, 11:07 PM CDTSpecial Marine WarningHGX83 min
May 28, 11:07 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris28 min
May 28, 11:13 PM CDTSpecial Marine WarningHGX92 min
May 28, 11:26 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda49 min
May 29, 12:31 AM CDTSpecial Marine WarningHGX89 min
May 29, 12:38 AM CDTSmall Craft AdvisoryHGX9 hr
May 29, 8:41 AM CDTAreal Flood WarningHGXHarris6 hr
May 29, 8:46 AM CDTAreal Flood WarningHGXColorado11 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.